# SDR WX0A2022082474219

- Difficulty date: August 23, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N327NV
- Make and model: Airbus A319-111
- Aircraft serial: 2556
- Aircraft time: 48,814 hours, 35,505 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 791032
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NRC 7000-0011: DURING EMERGENCY BITE TEST, FOUND BATTERY FROM EPSU 10 WL AND 13WL INOP. TO BE REPLACED. / BATTERIES FROM EPSU 10WL AND 13WL REPLACED AND TESTED SERVICEABLE IAW AMM 33-51-38-000-002-A/400-002-A."
